# SDR 96ZZZX3719

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: CFURG
- Make and model: Cndair CL6002A12
- Aircraft serial: 3063
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Face Seal
- Part number: 24535
- Condition: Gouged
- Location: Hydraulic Pump
- Component: Abex, 6310806
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLED PUMP, FOUND THE NOSE SEAL AND FACE SEALS GOUGED.  INSPECTED THE NOSE SEAL, FOUND THE COATING IN THE O-RING BOSS CRACKED AND LIFTING OFF.  NO OTHER FOREIGN MATERIAL FOUND IN THE PUMP CAVITY.
